About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 829052, 8 pages
http://dx.doi.org/10.1155/2014/829052
Research Article

Homoclinic Solutions for a Class of Second Order Nonautonomous Singular Hamiltonian Systems

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Mathematics, College of Science, Hohai University, Nanjing 210098, China
3School of ELectrical and Electronic Engineering, Nanyang Technological University, 50 Nanyang Avenue, Singapore 639798

Received 3 December 2013; Accepted 10 January 2014; Published 19 February 2014

Academic Editor: Jifeng Chu

Copyright © 2014 Ziheng Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ziheng Zhang, Fang-Fang Liao, and Patricia J. Y. Wong, “Homoclinic Solutions for a Class of Second Order Nonautonomous Singular Hamiltonian Systems,” Abstract and Applied Analysis, vol. 2014, Article ID 829052, 8 pages, 2014. doi:10.1155/2014/829052